# SDR IPXA09555216

- Difficulty date: March 18, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FRAME DAMAGED 10 AREAS ON FRAME AT BS 1580 BETWEEN STR 6L AND 15L.  REPAIRED PER B757-5310-19952-C.
